Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 188, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jun 3, 2007, 6:50 PM CDT for Burnet County, Llano County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2007, 6:50 PM CDT (23:50 UTC)
- Expired
- Jun 3, 2007, 9:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Whole counties
Counties Burnet County, TX, Llano County, TX
The radar
The Ft Hood radar (KGRK), 100 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 11.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 1216 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KEWX 032352
FFWEWX
TXC053-299-040245-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
650 PM CDT SUN JUN 3 2007
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BURNET COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...BURNET...BERTRAM...
LLANO COUNTY IN SOUTH CENTRAL TEXAS...
THIS INCLUDES THE CITIES OF...LLANO...BUCHANAN DAM...
* UNTIL 945 PM CDT
* AT 645 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETERMINED THAT
RAINFALL ESTIMATES FROM DOPPLER RADAR INDICATE FLASH FLOODING FROM
VERY SLOW MOVING THUNDERSTORMS OVER NORTHERN LLANO AND BURNET
COUNTIES.
WHEN WATER COVERS THE ROAD...TURN AROUND DONT DROWN. THE LIFE YOU
SAVE MAY BE YOUR OWN.
LAT...LON 3072 9893 3071 9804 3101 9791 3100 9839
3091 9841 3090 9894
$$3 follow-up statements
000
WGUS74 KEWX 040105
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT SUN JUN 3 2007
TXC053-299-040245-
BURNET TX-LLANO TX-
803 PM CDT SUN JUN 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LLANO
AND BURNET COUNTIES...
AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A CLUSTER OF STRONG THUNDERSTORMS PRODUCING VERY HEAVY
RAINFALL. THESE STORMS STRETCH ACROSS THE HILL COUNTRY AND ACROSS
THE EDWARDS PLATEAU FROM NEAR PANDALE TO JUNCTION TO EAST OF THE
CITY OF BURNET.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BURNET
AND BERTRAM.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT EVER DRIVE THROUGH
FLOODED AREAS...ESPECIALLY AT NIGHT. STAY TUNED TO NOAA WEATHER
RADIO OR LOCAL NEWS MEDIA FOR THE LATEST FLOOD INFORMATION.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3072 9893 3071 9804 3101 9791 3100 9839
3091 9841 3090 9894
$$000
WGUS74 KEWX 040152
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
850 PM CDT SUN JUN 3 2007
TXC053-299-040245-
BURNET TX-LLANO TX-
850 PM CDT SUN JUN 3 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR LLANO
AND BURNET COUNTIES...
AT 842 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SHOWERS AND THUNDERSTORMS OVER BURNET AND LLANO COUNTIES.
THE HEAVY RAINS HAVE DECREASED IN INTENSITY...HOWEVER RUNOFF WILL
CONTINUE SO THE WARNING REMAINS IN EFFECT UNTIL 945 PM.
IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING AT NIGHT. IF FLOOD
WATERS RISE ACT QUICKLY. DO NOT STAY IN FLOOD PRONE AREAS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTH CENTRAL TEXAS.
LAT...LON 3056 9892 3050 9815 3101 9791 3100 9839
3091 9841 3090 9894
$$000 WGUS74 KEWX 040245 FFSEWX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 944 PM CDT SUN JUN 3 2007 TXC053-299-040254- BURNET TX-LLANO TX- 944 PM CDT SUN JUN 3 2007 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 945 PM CDT FOR LLANO AND BURNET COUNTIES... THE HEAVY RAINS HAVE SUBSIDED...HOWEVER RUNOFF WILL CONTINUE AND THEREFORE CAUTION IS STILL ADVISED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR SOUTH CENTRAL TEXAS. $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 3, 5:51 PM CDT, 59 minutes earlier.
Area forecast discussion, Jun 3, 5:51 PM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 551 PM CDT SUN JUN 3 2007 .UPDATE... QUICK UPDATE TO INCLUDE SEVERE THUNDERSTORM WATCH NUMBER 342 UNTIL 07Z (2 AM CDT). FOR ADDITIONAL INFORMATION, PLEASE REFER TO THE WATCH PRODUCT, SATWCNEWX. && .PREV DISCUSSION... /ISSUED 542 PM CDT SUN JUN 3 2007/ AVIATION... A VERY ACTIVE NWLY FLOW PATTERN ALOFT WILL RESULT IN ORGANIZED CONVECTION ROLLING SOUTHEASTWARD THRU SOUTH TX. SOME STORMS WILL BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS FOR THE NEXT 6 TO 12 HOURS. MUCH OF SOUTH CENTRAL TX AND THE HILL COUNTRY WILL BE UNDER SEVERE THUNDERSTORM OR TORNADO WATCHES TONIGHT. WITH NUMEROUS OUTFLOW BOUNDARIES ACROSS THE AREA MONDAY THE CHANCES OF SHRA/TSRA WILL CONTINUE. PREV DISCUSSION... /ISSUED 359 PM CDT SUN JUN 3 2007/ DISCUSSION... LOOKS LIKE A SERIES OF THREE IMPULSES WILL BRING ACTIVE WEATHER TO SOUTH CENTRAL TEXAS OVER THE NEXT FEW DAYS. SEVERAL OLD BOUNDARIES WILL ACT TO FOCUS THE ENERGY OF UPPER LEVEL SHORT WAVES WHICH WILL MOVE THROUGH THE LONG WAVE TROUGH WHICH IS EXTENDING FROM THE GREAT LAKES TO NORTH TEXAS. THE FIRST DISTURBANCE WILL MOVE THROUGH OUR CWA THIS EVENING. THIS WILL TRIGGER CONVECTION WHICH IS LIKELY TO BE SEVERE. MODEL SOUNDINGS ARE FORECASTING CAPE VALUES ABOVE 2000 J/KG WITH LITTLE OR NO CONVECTIVE INHIBITION AND 0-6 KM SHEAR OF 30-40 KTS. WE EXPECT THE MAIN THREAT THIS EVENING TO BE WIDESPREAD HIGH WINDS AND ISOLATED LARGE HAIL. THE UPPER LEVEL LONG WAVE WILL BE SLOW TO MOVE TO THE EAST AND THE PATTERN IS EXPECTED TO REPEAT ITSELF MONDAY NIGHT AND TUESDAY NIGHT AS A SECOND AND THIRD SHORT WAVE MOVE THROUGH. THIS WILL BRING A POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS FOR EACH OF THESE SYSTEMS. AT THIS TIME THE TUESDAY LOOKS LIKE THE BETTER CHANCE FOR PRECIP...BUT NOT NECESSARILY FOR SEVERE. BY WEDNESDAY THE UPPER TROUGH WILL HAVE SHIFTED EAST AND THE WEATHER WILL TURN BENIGN. NO CHANCE OF PRECIP WITH HIGHS NEAR TO ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 70 92 70 / 40 20 20 30 10 AUSTIN BERGSTROM INTL AIRPORT 70 91 68 91 68 / 40 20 20 30 10 DEL RIO INTL AIRPORT 73 91 73 94 72 / 40 20 30 30 - SAN ANTONIO INTL AIRPORT 72 91 72 89 72 / 30 20 20 50 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 25/01
Hazardous weather outlook, Jun 3, 3:27 PM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 327 PM CDT SUN JUN 3 2007 TXZ171>173-183>194-202>209-217>225-228-041045- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 327 PM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT A CLUSTER OF THUNDERSTORMS WILL DEVELOP OVER WESTERN TEXAS EARLY THIS EVENING AND THEN MOVE ACROSS SOUTH CENTRAL TEXAS LATE THIS EVENING AND DURING THE OVERNIGHT HOURS. SOME OF THE THUNDERSTORMS WILL BECOME SEVERE. THE PRIMARY THREATS ARE WIDESPREAD WIND DAMAGE AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO SOME MINOR FLOODING. .DAYS TWO THROUGH THREE...MONDAY THROUGH TUESDAY TONIGHTS CLUSTER OF THUNDERSTORMS WILL MOVE ACROSS EASTERN AREAS OF SOUTH CENTRAL TEXAS EARLY MONDAY MORNING. ISOLATED THUNDERSTORMS CAN BE EXPECTED ON MONDAY...THEN ANOTHER CLUSTER OR TWO OF THUNDERSTORMS WILL MOVE ACROSS SOUTH CENTRAL TEXAS MONDAY NIGHT INTO TUESDAY. SOME OF THE THUNDERSTORMS MAY BECOME SEVERE. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND LARGE HAIL. LOCALLY HEAVY RAINFALL IS POSSIBLE AND MAY LEAD TO SOME MINOR FLOODING. .DAYS FOUR THROUGH SEVEN...WEDNESDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 5:09 PM CDT | Severe Thunderstorm Warning | EWX | Lee | 66 min |
| Jun 3, 6:54 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.